Previous |  Up |  Next


Title: Analysis of the discontinuous Galerkin finite element method applied to a scalar nonlinear convection-diffusion equation (English)
Author: Hozman, Jiří
Author: Dolejší, Vít
Language: English
Journal: Programs and Algorithms of Numerical Mathematics
Volume: Proceedings of Seminar. Dolní Maxov, June 1-6, 2008
Issue: 2008
Pages: 97-102
Category: math
Summary: We deal with a scalar nonstationary convection-diffusion equation with nonlinear convective as well as diffusive terms which represents a model problem for the solution of the system of the compressible Navier-Stokes equations describing a motion of viscous compressible fluids. We present a discretization of this model equation by the discontinuous Galerkin finite element method. Moreover, under some assumptions on the nonlinear terms, domain partitions and the regularity of the exact solution, we introduce a priori error estimates in the $L^\infty(0,T; L^2(\Omega))$-norm and in the $L^2(0,T; H^1(\Omega))$-seminorm. A sketch of the proof is presented. ()
MSC: 76-xx
idZBL: Zbl 05802248
Date available: 2015-09-08T11:34:43Z
Last updated: 2015-12-04
Stable URL:


Files Size Format View
PANM_14-2008-1_15.pdf 236.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo